# SDR ASAA2017120822835

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 40,915 hours, 12,559 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32145526
- Part serial: 11179
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 23,943 hours, 9,413 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PERFORMED BLEED OFF TAKEOFF IN HNL. UPON CONFIGURING BLEEDS; #1 BLEED VALVE DID NOT OPEN. OPENED ISO VALVE TO CONFIRM #1 PACK OPERATION. L DUCT PRESS SHOWED ZERO W/PACK & BLEED SW ON W/ISO VALVE IN AUTO. ATTEMPTED NUMEROUS RECYCLES OF SWITCHES. CONTACTED MX CTRL AND AS WE WERE CLIMBING THRU 12000' & WAITING FOR MX; VALVE OPENED & OPS NORMAL FOR REMAINDER OF FLIGHT. MX ADVISED TO CONTINUE 7 WRITE UP EVENT IN PDX GROUNDED - YES. PERFORMED HEALTH CHECK OF THE #1 ENGINE PRSOV AND FOUND PRSOV WITH POOR RESPONSE USING WRENCH ON MANUAL OVERRIDE. REMOVED & REPLACED THE #1 ENGINE PRSOV REF B737-800 AMM 36-11-04. OPS CK LEAK CK GOOD, NO OTHER DEFECTS NOTED. NO OTHER HISTORY WITHIN 30 DAYS.
